Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Myasthenia Gravis

MG and T-DAP Vaccine

03/24/2010

Question:

My neurologist diagnosed me with Myasthenia Gravis last year. I have two questions:

1-My Primary Care doctor said I need a T-DAP booster shot (because I am 56.) Is it safe to take since I have MG?

2-The neurologist is prescribing Prednisone and Mestinon. Is it safe to take if I have an inflamed stomach from an H.PYLORI infection?

Thank you.

Answer:

Thank you for visiting NetWellness. On this site, NetWellness experts try to answer general questions about health. Only a health professional performing a thorough clinical exam is able to evaluate your symptoms. However, NetWellness may have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

For more information:

Go to the Myasthenia Gravis health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org